# SDR A6WA2018032245700

- Difficulty date: March 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CLIP AT FS 484 AND RBL 36 CRACKED. REPLACED.
